# SDR AALA20130808027

- Difficulty date: July 16, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 70,615 hours, 24,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD DAMAGE AT STATION 1640 JUST AFT OF STRINGER 8 RT.  BLENDED DAMAGE &  INSTALLED DOUBLER IAW B757-53-030942
